# SDR SIMA20120812002

- Difficulty date: August 13, 2012
- Submitted: August 13, 2012
- Operation: Air carrier
- Aircraft: N653AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145433
- Aircraft time: 27,922 hours, 25,059 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND EMERGENCY LIGHT OUT AT 12A PSU PANEL. THE AIRCRAFT WAS REMOVED FROM AND REMOVED AND REPLACED EMERGENCY LIGHT LAMP AS PER EMB AMM 33-50-00, OPS CHECKED GOOD.  THE AIRCRAFT RETURN TO SERVICE.
